Search Results

There are 5132 results for: content related to: Simapse – simulation maps for ecological niche modelling

  1. On some generalizations of Gevrey classes

    Mathematische Nachrichten

    Volume 284, Issue 7, May 2011, Pages: 856–874, Daniela Calvo and María del Carmen Gómez-Collado

    Version of Record online : 6 APR 2011, DOI: 10.1002/mana.200910840

  2. Global analytic, Gevrey and C hypoellipticity on the 3-torus

    Mathematische Nachrichten

    Volume 285, Issue 2-3, February 2012, Pages: 265–282, A. Alexandrou Himonas, Gerson Petronilho and L. A. Carvalho dos Santos

    Version of Record online : 28 SEP 2011, DOI: 10.1002/mana.201010033

  3. Motion planning for the heat equation

    International Journal of Robust and Nonlinear Control

    Volume 10, Issue 8, 15 July 2000, Pages: 629–643, Béatrice Laroche, Philippe Martin and Pierre Rouchon

    Version of Record online : 2 JUN 2000, DOI: 10.1002/1099-1239(20000715)10:8<629::AID-RNC502>3.0.CO;2-N

  4. Vanishing viscosity limit of Navier–Stokes Equations in Gevrey class

    Mathematical Methods in the Applied Sciences

    Feng Cheng, Wei-Xi Li and Chao-Jiang Xu

    Version of Record online : 13 MAR 2017, DOI: 10.1002/mma.4378

  5. Levi Conditions and Global Gevrey Regularity for the Solutions of Quasilinear Weakly Hyperbolic Equations

    Mathematische Nachrichten

    Volume 178, Issue 1, 1996, Pages: 285–307, Michael Reissig and Karen Yagdjian

    Version of Record online : 11 NOV 2006, DOI: 10.1002/mana.19961780114

  6. On Gevrey solvability and regularity

    Mathematische Nachrichten

    Volume 282, Issue 3, March 2009, Pages: 470–481, Gerson Petronilho

    Version of Record online : 17 FEB 2009, DOI: 10.1002/mana.200810748

  7. On the wavelets having Gevrey regularities and subexponential decays

    Mathematische Nachrichten

    Volume 287, Issue 5-6, April 2014, Pages: 546–560, Naohiro Fukuda, Tamotu Kinoshita and Ion Uehara

    Version of Record online : 25 OCT 2013, DOI: 10.1002/mana.201300033

  8. Generation of Gevrey class semigroup by non-selfadjoint Euler–Bernoulli beam model

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 18, December 2006, Pages: 2181–2199, Marianna A. Shubov

    Version of Record online : 1 SEP 2006, DOI: 10.1002/mma.768

  9. Hypoellipticity and Local Solvability in Gevrey Classes

    Mathematische Nachrichten

    Volume 242, Issue 1, August 2002, Pages: 5–16, Angela A. Albanese, Andrea Corli and Luigi Rodino

    Version of Record online : 26 JUL 2002, DOI: 10.1002/1522-2616(200207)242:1<5::AID-MANA5>3.0.CO;2-E

  10. Ultra-differentiable classes and intersection theorems

    Mathematische Nachrichten

    Volume 287, Issue 5-6, April 2014, Pages: 638–665, Otto Liess and Yasunori Okada

    Version of Record online : 25 FEB 2014, DOI: 10.1002/mana.201200248

  11. The smoothness of the free boundary in the one phase stefan problem

    Communications on Pure and Applied Mathematics

    Volume 31, Issue 3, May 1978, Pages: 257–282, David Kinderlehrer and Louis Nirenberg

    Version of Record online : 13 OCT 2006, DOI: 10.1002/cpa.3160310302

  12. Gevrey hypoellipticity for subelliptic boundary value problems

    Communications on Pure and Applied Mathematics

    Volume 26, Issue 3, May 1973, Pages: 251–312, David S. Tartakoff

    Version of Record online : 13 OCT 2006, DOI: 10.1002/cpa.3160260302

  13. You have free access to this content
    Modelling global insect pest species assemblages to determine risk of invasion

    Journal of Applied Ecology

    Volume 43, Issue 5, October 2006, Pages: 858–867, S. P. WORNER and MURIEL GEVREY

    Version of Record online : 29 JUN 2006, DOI: 10.1111/j.1365-2664.2006.01202.x

  14. On the wellposedness of the Cauchy problem for weakly hyperbolic equations of higher order

    Mathematische Nachrichten

    Volume 278, Issue 10, August 2005, Pages: 1147–1162, Piero D'Ancona and Tamotu Kinoshita

    Version of Record online : 7 JUL 2005, DOI: 10.1002/mana.200310299

  15. Gevrey Asymptotic Representation of the Solutions of Equations with One Turning Point

    Mathematische Nachrichten

    Volume 183, Issue 1, 1997, Pages: 295–312, Karen Yagdjian

    Version of Record online : 11 NOV 2006, DOI: 10.1002/mana.19971830117

  16. Irregularities of semilinear hyperbolic equations

    Mathematische Nachrichten

    Volume 278, Issue 3, February 2005, Pages: 318–343, Keisuke Uchikoshi

    Version of Record online : 4 JAN 2005, DOI: 10.1002/mana.200310243

  17. Surjectivity of Partial Differential Operators on Gevrey Classes and Extension of Regularity

    Mathematische Nachrichten

    Volume 196, Issue 1, 1998, Pages: 103–140, Michael Langenbruch

    Version of Record online : 19 NOV 2010, DOI: 10.1002/mana.19981960106

  18. On second order weakly hyperbolic equations with oscillating coefficients and regularity loss of the solutions

    Mathematische Nachrichten

    Volume 283, Issue 12, December 2010, Pages: 1771–1794, Fumihiko Hirosawa

    Version of Record online : 22 SEP 2010, DOI: 10.1002/mana.200810013

  19. Stability of an interconnected Schrödinger–heat system in a torus region

    Mathematical Methods in the Applied Sciences

    Volume 39, Issue 13, 15 September 2016, Pages: 3735–3749, Yaping Guo, Jun-Min Wang and Dong-Xia Zhao

    Version of Record online : 4 JAN 2016, DOI: 10.1002/mma.3822

  20. An Abstract Cauchy-Kovalevsky Problem of Higher Order

    Mathematische Nachrichten

    Volume 150, Issue 1, 1991, Pages: 25–39, Michael Reissig

    Version of Record online : 11 NOV 2006, DOI: 10.1002/mana.19911500104